# SDR SIMA200902003

- Difficulty date: January 18, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 22,198 hours, 21,528 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3243 CREW REPORTED RELAYS CLICKING BEHIND CAPTAINS SEAT HAD LIGHT ELECTRICAL ODOR OBSERVED FUEL AND ELECTRICAL PAGE WHILE CLICKING DID NOT NOTICE ANYTHING COMING ON OR OFF.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED LT AND RT RELAYS VISUAL INSPECTION, INSPECTED FWD AVIONICS COMPARTMENT.  PERFORMED OPERATIONAL CHECK OF MAIN CIRCUIT SWITCHING UNIT IAW AMM 24-31-00.  ALL OPERATIONAL CHECK NORMAL AT THIS TIME.  CND.  NO ELECTRICAL ODOR NOTED.  AIRCRAFT RETURNED TO SERVICE.
